Naučne publikacije akademskog osoblja

Ukoliko želite, kartone naučnog osoblja ovog fakulteta možete da pogledate i na sajtu Prirodno - matematičkog fakulteta

Datum kreiranja: 04.02.2014.

Jelena Manojlović

Dodatne informacije

  • Lični podaci

  • Datum rođenja: 11.04.1969.
  • Mesto rođenja: Niš
  • Obrazovanje

  • Fakultet: Filozofski fakultet Univerziteta u Nišu
  • Odsek / Grupa / Smer: Matematika
  • Godina diplomiranja: 1991.
  • Spisak publikacija

  • Knjige i udžbenici:

    Парцијалне диференцијалне једначине Теорија и задаци, Јулка  Кнежевић Миљановић, Светлана Јанковић, Јелена Манојловић, Владимир Јовановић, Универзитет у Београду, 2000. (230 страна)


    Анализа реалних функција више променљивих Збирка задатака,   Радослав Димитријевић, Јелена Манојловић, Природно математички факултет у Нишу, 2004. (730 страна)

  • Radovi u časopisima sa IMPACT faktorom:

    J. V. Manojlovic, Oscillation theorems for a nonlinear system of differential equations, Acta Mathematica Hungarica, 81(1-2) (1998), 59-67


    J. V. Manojlovic, Nonoscillation theorems for Emden--Fowler system of differential equations, Indian Jour. pure Appl. Math, 30(7) (1999), 687-694


    J. V. Manojlovic, Oscillation criteria for second order half-linear differential equation, Mathematical and Computer Modelling, 30 (1999), 109-119


    J. V. Manojlovic, Oscillation criteria for second order sublinear differential equation, Computers and Mathematics with Applications, 39 (2000), No. 9-10, 161-172


    J. V. Manojlovic, Integral Averages and Oscillation of Second Order Nonlinear Differential Equations, Computers and Mathematics with Applications, 41 (2001), 1521—1534


    J. V. Manojlovic, Oscillation criteria for sublinear differential equations with damping, Acta Math. Hungarica, 104 (1-2) (2004), 153-169


    J. V. Manojlovic, Integral Averages and Oscillation of Second Order Sublinear Differential Equations, Czechoslovak Mathematical Journal, 55 (130) (2005), 41-60


    Ravi P. Agarwal, Said R. Grace, Jelena V. Manojlovic, On the Oscillatory Properties of Certain Fourth Order Nonlinear Difference Equations, Journal of Mathematical Analysis and Applications, 322 (2006), Issue 2, 930-956


    Ravi P. Agarwal, Said R. Grace, Jelena V. Manojlovic, Oscillation Criteria for Certain Fourth Order Nonlinear Functional Differential Equations, Mathematical and Computer Modeling, 44 (2006), Issue 1-2, 163-187  


    T. Tanigawa, Jelena V. Manojlovic, Oscillation and nonoscillation theorems for a class of even order quasilinear functional differential equations, Journal of Inequalities and Applications, vol. 2006, Article ID 42120, 22 pages


    Jelena V. Manojlovic, Y. Shoukaku, T. Tanigawa and N. Yoshida, Oscillation Criteria for Second Order Differential Equations with Positive and Negative Coefficients, Applied Mathematics & Computation, 181 (2006) 853–863


    J. Manojlovic, J. Milosevic, Sharp Oscillation Criteria for  Fourth Order Sub-half-linear  and Super-half-linear  Differential Equations, Electronic Journal of Qualitative Theory of Differential Equations, No. 32. (2008), pp. 1-13.


    R.P. Agarwal, J.V. Manojlovic, Asymptotic Behavior of Nonoscillatory Solutions of Fourth Order Nonlinear Difference Equations, Dynamics of Continuous, Discrete & Impulsive Systems, Series A: Math. Analysis, 16 (2009), 155-174


    Jelena V. Manojlovic , Classification and Existence of Positive Solutions of Fourth Order Nonlinear Difference Equations, Lithuanian Mathematical Journal, Vol. 49 (2009), 71-92


    B. Karpuz, J. Manojlovic, O. Ocalan, Y. Shoukaku, Oscillation Criteria for a Class of Second Order Neutral Delay Differential Equation, Applied Mathematics & Computation, Vol. 210 (2009), 303-312


    T. Kusano, J. Manojlovic, T. Tanigawa, Existence of regularly varying solutions with nonzero indices of half-linear differential equations with retarded arguments,  Computers and Mathematics with Applications, Vol. 59 (2010), 411-425


    T. Kusano, J.V. Manojlovic, Asymptotic Analysis of Emden-Fowler Differential Equations in the Framework of Regular Variation, Annali di Matematica Pura ed Applicata, Vol. 190 (2011) 619-644,  DOI: 10.1007/s10231-010-0166-x


    T. Kusano, J.V. Manojlovic, Precise Asymptotic Behavior of Solutions of the Sublinear Emden-Fowler Differential Equation, Applied Mathematics and Computation,  Vol. 217 (2011) 4382-4396 ~ DOI: 10.1016/j.amc.2010.09.061


    T. Kusano, J. Manojlovic, T. Tanigawa, Sharp Oscillation Criteria for a Class of Fourth Order Nonlinear Differential EquationsRocky Mountain Journal of Mathematics,  Vol. 41 (2011), 249-274 ~ DOI: 10.1216/RMJ-2011-41-1-1 


    T. Kusano, J.V. Manojlovic, Asymptotic Behavior of Positive Solutions of Sublinear Differential Equations of Emden-Fowler Type, Computers and Mathematics with Applications, Vol. 62 (2011), 551-565 ~ DOI: 10.1016/j.camwa.2011.05.019


    T. Kusano, J. Manojlović, Positive  Solutions of  Fourth Order Emden-Fowler Type Differential Equations in the Framework of Regular Variation, Applied Mathematics and Computation, Vol. 218 (2012), 6684-6701  ~ DOI: 10.1016/j.amc.2011.12.029


    T. Kusano, J. Manojlović, Positive  Solutions of  Fourth Order Thomas-Fermi Type Differential Equations in the Framework of Regular Variation, Acta Applicandae Mathematicae, Vol. 121 (2012), 81-103  ~ DOI: 10.1007/s10440-012-9691-5 


    T. Kusano, J.V. Manojlovic, Asymptotic behavior of positive solutions of odd order Emden-Fowler type differential equations in the framework of regular variation, Electronic Journal of Qualitative Theory of Differential Equations, No. 45 (2012), pp.1-23


    R.P. Agarwal, J. V. Manojlović, On the existence and the asymptotic behavior of nonoscillatory solutions  of  second order quasilinear difference equations, Funkcialaj Ekvacioj 56 (2013), 81-109


    T. Kusano, J.V. Manojlović, Complete asymptotic analysis of positive solutions of odd order nonlinear differential equation, Lithuanian Mathematical Journal, Volume 53, No1 (2013), 40-62


     T. Kusano , J. Manojlović, T. Tanigawa, Existence and asymptotic behavior of positive  solutions of  fourth order quasilinear differential equations, Taiwanese Journal of Mathematics, Volume 17, No. 3, (2013), 999-1030


    T. Kusano, J. V. Manojlović, J. Milošević, Intermediate solutions of  second order quasilinear ordinary differential equations in the framework of regular variation, Applied Mathematics and Computation 219(15) (2013) 8178-8191


    J. Jaroš, T. Kusano, J. Manojlović, Asymptotic Analysis of Positive Solutions of Generalized Emden-Fowler Differential Equations in the Framework of Regular Variation, Central European Journal of Mathematics 11(12), (2013) 2215-2233


     T. Kusano, J.V. Manojlović, Precise asymptotic behavior of intermediate solutions of even order nonlinear differential equation in the framework of regular variation, Moscow Mathematical Journal, Vol. 13, No.4, (2013), 649–666 

  • Radovi u ostalim časopisima:

    J. V. Manojlovic, Existence of oscillatory and nonoscillatory solutions for a nonlinear system of differential equations, Filomat (Nis), 11 (1997), 135-148


    J. V. Manojlovic, Oscillation theorems for nonlinear second order differential equations, Acta Scientiarum Mathematicarum (Szeged), 65 (1999), 515-527


    J. V. Manojlovic, Asymptotic results for Emden--Fowler system of differential equations, Trudi FORA, 1999, No. 4, 110-117


    J. V. Manojlovic, Oscillation theorems for nonlinear differential equations of second order, Electronic Journal of Qualitative Theory of Differential Equations, 2000, No. 1., 1--21.


    J. V. Manojlovic, Integral Averaging Techniques for Oscillation of Second Order Nonlinear Differential Equations With Damping, Publications de L'Institut Mathematique, 68 (82) (2000), 92--104 


    S.H. Saker, J. V. Manojlovic, Oscillation Criteria for Second Order Superlinear Neutral Delay Differential Equations, Electronic Journal of Qualitative Theory of Differential Equations , No. 10. (2004), pp 1-22


    T. Kusano, T. Tanigawa, Jelena V. Manojlovic, Comparison Theorems for Perturbed Half-linear Euler Differential Equation, International  Journal of Applied Mathematics & Statistics (IJAMAS), Special Issue on FIDA (Functional equations, Integral equations, Differential equations and Applications ), vol. 9 (2007), No. J07, 77-94


    Ravi P. Agarwal, Jelena V. Manojlovic, Asymptotic Behavior of Positive Solutions of Fourth Order Nonlinear Difference Equations, Ukrainian Mathematical Journal, vol. 60 (2008), No. 1, 8-27


    Y. Shoukaku, T. Tanigawa, J. Manojlovic and N. Yoshida, Second Order Neutral Differential Equations with Positive and Negative Coefficients, Applications and Applied Mathematics, Vol. 3 (2008), 1-17


    S.R. Grace, R.P. Agarwal, R. Pavani, Jelena V. Manojlovic, On the oscillation of certain fourth order functional differential equation, Inter. Jour. Dynamical Systems and Differential Equations, Vol. 1 (2008), No. 3, 155-163


    T. Kusano, J.V. Manojlović, V. Marić, Increasing Solutions of Thomas-Fermi type differential equations - the sublinear case, Bull. T. CXIV de Acad. Serbe Sci. Arts, Classe Sci. Mat. Nat., Sci. Math., Vol CXLIII,  No.36,  (2011), 21-36


    J.V. Manojlović, V. Marić, An asymptotic analysis of positive solutions of Thomas-Fermi type differential  equations - sublinear case, Memoirs on Differential Equations and Mathematical Physics, Volume 57 (2012), 75-94

  • Radovi na naučnim skupovima međunarodnog značaja:

     J. Manojlović, On asymptotic representation of solutions of differential equation of Emden-Fowler type - XI Conference on Applied Mathematics - PRIM'96, Budva, Yugoslavia, 1996.


    J. Manojlović,Oscillation Theorems for System of Differential Equations - Seventh International Colloquium on Differential Equations, Plovdiv, Bulgaria, 1996.


     J. Manojlović,Oscillation Theorems for Nonlinear System od Differential Equations - Generalized Functions - Linear and Nonlinear Problems, Novi Sad, Yugoslavia, 1996.


     J. Manojlović, Nonoscilatory Solutions of Nonlinear System of Differential Equations - II Mathematical Conference in Priština, Yugoslavia, 1996.


    J. Manojlović,Asymptotic Results for Emden-Fowler System of Differential Equations - IV symposium on mathematical analysis and its application - MAA4, Aranđelovac, Yugoslavia, 1997.


     J. Manojlović, Telescoping principle and oscillation of Emden-Fowler system of differential equations - XIII Conference on Applied Mathematics - PRIM'98, Igalo, Yugoslavia, 1998.


     J. Manojlović, Oscilatory Nature of the Solution of a Nonlinear System od Differential EquationsŠesti Makedonski simpozium po diferencialni ravenki, Ohrid, 1998


     J. Manojlović, Oscillation Criteria for Second Order Half-Linear Differential EquationsPRIM 2000 -- 14th Conference on Applied Mathematics, Palić, Yugoslavia, 2000.


     J. Manojlović, Oscillation Criteria for Generalized Half-linear Differential Equations of Second Order10th Congress of Yugoslav Mathematicians, Belgrade, Yugoslavia, 2001.


    J. Manojlović, Oscillation Criteria for Second Order Nonlinear Differential Equations Involving Integral Averages - Czechoslovak International Conference on Differential Equations and Their Applications – EQUADIFF 10, Prague, Czech Republic, 2001.


    J. Manojlović, Integral Averages Technique for the Oscillation of Second Order Sublinear Differential Equations with Damping5th International Symposium on Mathematical Analysis and its Applications MAA 5, Niska Banja, Yugoslavia, 2002.


    J. Manojlović, Classification Schemes for Solutions of Half-linear Differential Equations - Symposium on Funkcional Equations and Applications, Kobe, Japan, 2004.


    J. Manojlović, Integral Averages Techniques for the Oscillation of Second Order Nonlinear Differential Equations - Workshop on Oscillation Theory, Fukuoka, Japan, 2005.


    T. Kusano, T. Tanigawa, J. Manojlović, Comparison Theorems for Perturbed Half-linear Euler Differential equations - RIMS Symposium on Funkcional Equations and Complex Systems, Kyoto, Japan, 2005.


     T. Kusano, T. Tanigawa, J. Manojlović, Oscillation and Nonoscillation of a Class of Fourth Order Nonlinear Differential Equations, Conference on Differential & Difference Equations and Applications , Florida Institute of Technology, Melbourne, USA, 2005.


    T. Kusano, T. Tanigawa, J. Manojlović, Sharp Oscillation Criteria for  Fourth Order Sub-half-linear  and Super-half-linear  Differential Equations, 12th Serbian Mathematical Congres Novi Sad, Serbia, August 2008.


    T. Kusano, T. Tanigawa, J. Manojlović, Nonoscillation Theory for Second Order Half-linear Functional Differential Equation in the Framework of Regular Variation, 6th International Conference on Differential Equations and Dynamic System, Morgan State University, Baltimore, Maryland, USA, 2008.


    T. Kusano, J. Manojlović, Intermediate Solutions Of  Emden-Fowler Type Differential Equations In The FrameworkOf Regular Variation,  International Conference on Differential & Difference Equation and Application, , Azores University, Ponta Delgada, Portugal, 2011.


    T. Kusano, J. Manojlović, Asymptotic Analysis of Positive Solutions Fourth Order Emden-Fowler Type Differential Equations in the Framework of Regular Variation, Conference on Differential and Difference Equations and Applications 2012(CDDEA 2012, Terchová (close to Žilina), Slovak Republic, June 25 – 29, 2012


    T. Kusano, J. Manojlović, Asymptotic Analysis of Positive SolutionsFourth Order Emden-Fowler Type Differential Equations in the Framework of Regular Variation, 50 Years of Seminar for Analysis and Foundation of Mathematics led byAcademician Bogoljub Stanković, International Conference, PDE, Microlocal and Time-frequency Analysis, Novi Sad, Serbia, September 3-8, 2012


    J. Jaroš, T. Kusano, J. Manojlović,J.Milošević, Asymptotic analysis of nonoscillatory solutions of second-order quasilinear differential equations in the framework of regular variation, The International Conference on the Theory, Methods and Applications of Nonlinear Equations, Texas A&M University, Kingsville, Texas, USA, December 17 - December 21, 2012.

Poslednji put izmenjeno utorak, 04 februar 2014 17:52